# SDR ASAA2021052534905

- Difficulty date: May 25, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 48,198 hours, 14,352 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON MASTER RECALL. LIGHT EXTINGUISHES ON RESET. GROUNDED - YES. INITIAL BITE TEST SHOWED TCV FAULT ON L PACK. FAULT CLEARED. BITE TEST ACCOMPLISHED PER B737-800 AMM 21-61-00-700-806-002.
